# SDR F3LA2023230100013

- Difficulty date: January 19, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 07095
- Aircraft time: 23,332 hours, 9,930 cycles
- Engine: Cfmint CFM565B43
- Engine time: 23,345 hours, 9,936 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE86056E
- Condition: Loose
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR REPORT BY ALL FAS IN CABIN.  COCKPIT ALSO BEGAN TO SMELL. TURNED OFF PACKS, DID NO SOLVE PROBLEM.  AIR DIVERT TP PHX. NO SMOKE OR FLAME.  IAW TSM 05-50-00-810-810-831-A, FOUND ODOR EVENT TO BE TYPE 7. PERFORMED CHECK FOR LEAKS OF HYD CMPNTS,  NO DEFECTS NOTED.  IAW AMM 29-00-00-790-001. PERFORMED GVI OF AIR-INLET PLENUM & AIR INTAKE, NO DEFECTS NOTED, IAW AMM 49-16-00-210-802. PERFORMED GVI OF HYD LINES IAW HOSES ON NR 2 ENG T/R OTBD &  CLEANED RESIDUAL FLUID, IAW AMM 78-31-49-210-002-B. PERFORMED NR 2 ENG IDLE RUN, IAW AMM 71-00-00-710-003-B IAW OPERATED PACK 1 & 2,  AND BOTH SIMULTANEOUSLY ON HOT, IAW AMM 12-33-21-618-001-A02, NO ODORS AND NO FUMES NOTED.
